Change search
ReferencesLink to record
Permanent link

Direct link
An Lie infinity algebra of an unobstructed deformation functor
Stockholm University, Faculty of Science, Department of Mathematics.
2000 (English)In: International Mathematics Research Notices, Vol. 3, 147- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 3, 147- p.
Keyword [en]
homotopy theory, deformation theory, Lie theory
National Category
URN: urn:nbn:se:su:diva-12734OAI: diva2:179254
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link